# SDR RJEF20210322001

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Airbus A320-214
- Aircraft serial: 5238
- Aircraft time: 27,665 hours, 10,341 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON LEFT WING DURING APPROACH.  ACTION TAKEN: AS PER TSM TASK 05-50-00-810-803-A AND AMM TASK 05-51-14-200-803-A, PERFORMED INSPECTION OF THE AIRCRAFT AFTER BIRD STRIKE, AND ONLY L/H WING, SLAT #1 WAS FOUND DAMAGED, NO MORE DAMAGES FOUND. DENTS WERE EVALUATED IN A CCORDING WITH SRM TASK 57-40-283-001 LOCATED BETWEEN RIB3 AND RIB4. DENT 1 LOCATED AT SKIN AREA 2 WITH MEASURE DEPTH: 0.11 IN , LENGHT: 8.2 IN, AND WIDE: 6.25 , MINIMUM DISTANCE TO RIVET AREA IS: 0.60IN. DENT 2 IS LOCATED INN SKIN AREA 3. DEPTH:0.25 INCH WIDE: 3.2 INCH ; LENGHT: 7 INCH. MINIMUM DISTANCE TO THE RIVET LINE 0.59 INCH. NO RIVET FOUND LOOSE AND NO CRACKS WERE FOUND. DAMAGE IS ALLOWABLE. TEMPORARY REPAIR IS PERFORMED ASPER SRM 57-40-00-300-026 WICH IS VALID FOR 5000FC, 10000FH OR 24 MONTHS, THE REPAIR IS CONTROLLED UNDER HIL.
